# SDR U0GA111150

- Difficulty date: September 19, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N563EH
- Make and model: Skrsky S61N
- Aircraft serial: 61808
- Aircraft time: 28,228 hours, 61,667 cycles
- Engine: Ge CT58*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: S6125501671
- Condition: Obstructed
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED OFFSHORE RIG BOUND TO A SHORE BASE, THE LANDING GEAR FAILED TO RETRACT.  LOWERED THE LANDING GEAR HANDLE, GEAR HAD AN UNSAFE INDICATION.  USED EMERGENCY BLOWDOWN HANDLE, GEAR SHOWED SAFE INDICATION.  AIRCRAFT LANDED AT DESTINATION  WITH NO FURTHER INCIDENT.  EMERGENCY CHECKLIST WAS USED DURING ALL PHASES OF THE MALFUNCTION. POST FLIGHT INSPECTION REVEALED THAT THE EMERGENCY RELEASE PIN ON THE LT MAIN LANDING GEAR HAD VIBRATED LOOSE FROM THE RETAINING SPRING CLIP, THUS DISABLING THE UPLOCK MECHANISM. THE PIN AND THE RETAINING CLIP WERE REPLACED AND A FUNCTION TEST OF LANDING GEAR RETRACTION/EXTENSION SYSTEM WAS CONDUCTED SATISFACTORILY. THE AIRCRAFT WAS RETURNED TO SERVICE.
